# SDR DALA13065943218

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 68,615 hours, 30,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT SYSTEM TEST FAILED. MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEATS 9C, 16C, 17C, 21C, 22C, 23C, INOPERATIVE. SECURED CONNECTOR AT 9C AND REPLACED 11WL EPSU.  FUNCTIONAL CHECK WAS NORMAL.
